# SDR SWAA2022031673343

- Difficulty date: February 16, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 20,424 hours, 9,421 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 140EF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 67-20) AFT CARGO COMPARTMENT FLOOR PANEL 140EF HAS AREAS OF CORROSION ALONG TOP EDGES. / [01] EVALUATED CORRASION DAMAGE FOUND TO BE OUT OF LIMITS IAW  SRM 53-00-53-1A-1 5.A.(1)(B) FIG 102;[02] VERIFIED STEP COMPLETE;[03] VERIFIED MATERIAL IAW AMM 25-52-01-201-801 1.C.  A-TAG#A115236;[04] VERIFIED STEP 2 IS COMPLETE;[05] VERIFIECATION SHOULD BE FOR STEP 3;[06] VERIFIED ITEMS 1 THROUGH 5;[07] FABRICATED. PANEL 140EF IAW  AMM 25-52-01-201-801 AND  SRM 53-00-53-1A-1 5.A.(1)(B) FIG 102;[08] VERIFIED STEP 7.;[09] OK TO TREAT AND PRIME;[10] ALODINED FLOOR PNL I.A.W MM 51-21-41-370-801;[11] APPLIED PRIMER IAW AMM 51-21-72-370-804.;[12] EVALUATED CORROSION; DAMAGE EXCEEDS 20' OUT OF LIMITS. FABRICATED NEW AFT CARGO COMPARTMENT FLOOR PANEL 140EF - SEE ABOVE FOR COMPLETED WORK.;[13] VERIFIED STEPS 10; 11; AND 12 AUDIT C/W
